MathSciNet Relay Station
MathSciNet bibliographic data
MR766606 (86f:65159) 65M10 (35L65)
Michelson, Daniel Discrete shocks for difference approximations to systems of conservation laws. Adv. in Appl. Math. 5 (1984), no. 4, 433–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement